MAUDE Adverse Event Report: BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-13-100U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr 2247858-2025-00257, device 2 is being reported under mdr 2247858-2025-00277, and device 3 is being reported under mdr 2247858-2025-00278.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak: on (b)(6) 2025, evar was successfully performed.On (b)(6) 2025, post-operative ct scan revealed endoleak.On (b)(6) 2025, the event was reported to tc along with preoperative and postoperative data.Details of the leg extension stent-grafts used the stent-graft concerned: 28-l2-13-100u (lot#: 2410090253).28-l2-15-080u (lot#: 2501070342).The patient is currently under observation and no additional treatment is planned.Operation type: evar.Blood loss: unknown.Image available is available upon request.Pre-case plan available upon request.Additional information will be obtained upon request.Delivery system was discarded by the user.(tc#: (b)(4))".Patient outcome: "it is unknown if there was any harm to the patient's health.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2025-00257, device 2 is being reported under mdr-2247858-2025-00277, and device 3 is being reported under mdr-2247858-2025-00278.All relevant device history records (dhrs) for the treo bifurcate (b2) abdominal stent-graft system - device 1 (28-b2-22-100u) with final assembly lot# 2407250350, treo limb extension (l2) abdominal stent-graft system - device 2 (28-l2-13-100u) with final assembly lot# 2410090253, and treo limb extension (l2) abdominal stent-graft system - device 3 (28-l2-15-080u) with final assembly lot# 2501070342, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show device 1 received the required sterilization dose on august 01, 2024, device 2 received the required sterilization dose on october 17, 2024, and device 3 received the required sterilization dose on january 10, 2025.There were no nonconformances or reworks in relation to devices 1, 2, or 3.Review of the device history records showed no issues were found during the manufacture of the devices.The pre-case plan, the pre-case plan schema, and post ct study were provided for review.The pre-case ct dated (b)(6) 2025 was reviewed and shows: an aortic aneurysm of 42.3mm in diameter and presence of calcium.An ectatic right common iliac artery of 31.1mm in diameter which potentially might result in endoleak.The access vessels were suitable for the advancement and deployment of the device with femoral arteries with > 10.0mm in diameter for a 18fr device introducer.The abdominal aortic map shows many lumbar arteries and a superior mesenteric artery (sma) feeding the aneurysm sac.The patient underwent an evar procedure with a treo bifurcate device (28-b2-22-100u) and two iliac limbs (28-l2-13-100u and 28-l2-15-080u).No issues were reported during advancement and device deployment; however, a type ii endoleak and aneurysm sac growth was revealed post procedure.The post-procedure ct dated (b)(6) 2025 shows device positioning, the aneurysm diameter increased from 42.3mm to 60.3mm, lumbar and sma arteries leading to a type ii endoleak and an aneurysmatic sac growth.Ct imaging revealed presence of lumbar arteries feeding the aneurysm sac leading to a type ii endoleak.In conclusion, a review of the device history records showed no issues with the manufacture of the devices.The patient's ct studies (pre-operative and post-operative) confirmed the reported type ii endoleak and aneurysm sac growth.The root cause of the reported failure of type ii endoleak was retrograde flow from the lumbar and sma arteries.The root cause of the aneurysm sac growth was the type ii endoleak.Endoleaks are known adverse events of evar procedures.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23384342
Report Number2247858-2025-00277
Device Sequence Number20062575
Product Code MIH
UDI-Device Identifier00843576152069
UDI-Public00843576152069
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-L2-13-100U
Device Lot Number2410090253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexMale